# SDR HNAA2014061800184

- Difficulty date: June 18, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 53,482 hours, 59,161 cycles
- System (JASC): 2300 · Communications System
- Part: Knob
- Condition: Unsecure
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER`S TRANSMIT SELECT KNOB ON ACP LOOSE.  SECURED SELECT KNOB. OPS CHECKED GOOD.  OK FOR SERVICE.
